# SDR ASAA2015102813779

- Difficulty date: October 28, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 53,881 hours, 24,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U17
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA T-BRACE UPPER SURFACE CORROSION BS 328-BS 344, LBL 10. ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-10-51 ALLOWABLE DAMAGE 1 ORIGINAL THICKNESS  0.080.  REMOVED 0.010, REMAINING .070 FOUND TO BE OUT OF LIMITS REMOVED BREAK  PANEL AT BS 328-BS344, LBL 10 IAW SRM 51-40-02.  LOCATED AND DRILLED BREAK PANEL IAW SRM 51-40-05. INSTALLED BREAK PANEL IAW SRM 51-40-02 AND BAC DWG 141A5410.  DOT REMOVED.
